MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD STD CHPV W PRECHAMBER UNITIZED

INTEGRA LIFESCIENCES MANSFIELD STD CHPV W PRECHAMBER UNITIZED
Catalog Number 823111
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Confusion/ Disorientation (2553)
Date of Event 05/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id 823111) was not draining properly.The patient was disoriented and unable to walk; therefore, the valve was explanted and replaced with a competitors valve.When surgeon explanted it appeared to be bent.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve (id 823111) was returned for evaluation.Device history record (dhr) - the product code 82-3111 with lot 4323031, conformed to the specifications when released to stock.Failure analysis - the valve was visually inspected; no defects were noted.It was observed that the distal catheter was slightly out of line.The position of the cam when valve was received was 30mmh2o.The valve was hydrated.The valve passed the test for programming, occlusion, leak, reflux and pressure.Root cause analysis - no root cause could be determined for the issue reported by the customer as the technician could not confirm any problems with the valve at the time of investigation.A possible root cause for the issue reported by the customer could be due to biological debris and protein build up interfering with the device.At the time of investigation, no functional issues were noted with the valve.No root cause could be determined for the issue reported by the customer as seen in the investigation this does not have an impact on the functioning of the device, this is a cosmetic issue without impact.
 
Event or Problem Description
N/a.

Brand Name
STD CHPV W PRECHAMBER UNITIZED
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19590355
Report Number3013886523-2024-00177
Device Sequence Number16982713
Product Code JXG
UDI-Device Identifier10886704041467
UDI-Public(01)10886704041467(17)241130(10)4323031
Combination Product (Y/N)N
PMA/510(K) Number
K122118
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number823111
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale